Advanced Search
MyIDEAS: Login

Equilibrium in economies without ordered preferences or free disposal

Contents:

Author Info

  • Shafer, Wayne J.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VBY-4582G0T-B/2/47108bce742ed9c018ce70e1644e39f3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Mathematical Economics.

    Volume (Year): 3 (1976)
    Issue (Month): 2 (July)
    Pages: 135-137

    as in new window
    Handle: RePEc:eee:mateco:v:3:y:1976:i:2:p:135-137

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jmateco

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Won, Dong Chul & Yannelis, Nicholas C., 2011. "Equilibrium theory with satiable and non-ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 245-250, March.
    2. Jacques Durieu & Hans Haller & Nicolas Querou & Philippe Solal, 2007. "Ordinal Games," CER-ETH Economics working paper series 07/74, CER-ETH - Center of Economic Research (CER-ETH) at ETH Zurich.
      • Jacques Durieu & Hans Haller & Nicolas QuĂ©rou & Philippe Solal, 2007. "Ordinal Games," Post-Print ujm-00194794, HAL.
    3. Monique Florenzano, 2009. "Walras-Lindahl-Wicksell: What equilibrium concept for public goods provision ? I - The convex case," Post-Print halshs-00367867, HAL.
    4. Noguchi, Mitsunori, 2000. "Economies with a measure space of agents and a separable commodity space," Mathematical Social Sciences, Elsevier, vol. 40(2), pages 157-173, September.
    5. Monique Florenzano, 2009. "Walras-Lindahl-Wicksell: What equilibrium concept for public goods provision," Working Papers halshs-00531434, HAL.
    6. Maxfield, Robert R., 1997. "General equilibrium and the theory of directed graphs," Journal of Mathematical Economics, Elsevier, vol. 27(1), pages 23-51, February.
    7. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer, vol. 19(1), pages 113-185, March.
    8. Miyazaki, Kentaro & Takekuma, Shin-Ichi, 2012. "On the existence of Walras equilibrium in irreducible economies with satiable and non-ordered preferences," Discussion Papers 2012-05, Graduate School of Economics, Hitotsubashi University.
    9. David Kelsey & Erkan Yalcin, 2004. "The Arbitrage Pricing Theorem with Incomplete Preferences," GE, Growth, Math methods 0401002, EconWPA.
    10. Won, Dong Chul & Yannelis, Nicholas C., 2008. "Equilibrium theory with unbounded consumption sets and non-ordered preferences: Part I. Non-satiation," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1266-1283, December.
    11. Kajii, Atsushi, 1996. "How to discard non-satiation and free-disposal with paper money," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 75-84.
    12. Allouch, Nizar, 2002. "An equilibrium existence result with short selling," Journal of Mathematical Economics, Elsevier, vol. 37(2), pages 81-94, April.
    13. Erkan Yalcin, 2002. "Existence of Equilibrium in Incomplete Markets with Non-Ordered Preferences," GE, Growth, Math methods 0204002, EconWPA.
    14. Podczeck, Konrad, 1996. "Equilibria in vector lattices without ordered preferences or uniform properness," Journal of Mathematical Economics, Elsevier, vol. 25(4), pages 465-485.
    15. C. Ionescu Tulcea, 1987. "On the Approximation of Upper Semi-Continuous Correspondences and the Equilibriums of Generalized Games," Discussion Papers 736, Northwestern University, Center for Mathematical Studies in Economics and Management Science.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:3:y:1976:i:2:p:135-137. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.